Determination of jump in terms of the Abel-Poisson mean of double conjugate series

Móricz, Ferenc: Determination of jump in terms of the Abel-Poisson mean of double conjugate series. Acta scientiarum mathematicarum, (69) 3-4. pp. 677-686. (2003)

[img] Cikk, tanulmány, mű
math_069_numb_003_004_677-686.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2003
Volume: 69
Number: 3-4
Page Range: pp. 677-686
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 686. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15996

Actions (login required)

View Item View Item